# SDR VTZA97095

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 893
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pass Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6312 - IAD-JFK - DURING CRUISE, MADE A UNSCHEDULED LANDING DUE TO PASSENGER DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO IAD AND GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENDED DMI 04203, MEL 52-2.  MAINTENACNE CLOSED DMI 04203 ON 1-19-97 BY LUBING DOOR MEHANISM, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
